CureZone   Log On   Join
Re: Should I have it removed now!
 
lorax Views: 1,556
Published: 14 years ago
 
This is a reply to # 857,868

Re: Should I have it removed now!


I too also say take it out. I had mine for 3 1/2 years and it got much worse over this past year. I was having the back aches, nausea, dizziness, there were days where I did not want to even stand, headaches, acne. I had no desire for sex either, I constantly had infections. I had depression, days where I just wanted to cry for no reason. For me, these side effects continued to get worse and occur more often. I had mine taken out 4/17 and have not had one backache, nauseaor dizziness since it was taken out. I had a headache for about 2 days this past week with a bout of depression-but nothing like when it was in. It seems from other posts as well that it will take time for the hormones to get out of your system and for the side effects to decrease but many of my side effects went away almost immediately and the few I have experiences this past week did not last as long.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

4.859 sec, (1)